Tag Archives: Diphenhydramine

ValuMeds Nighttime Sleep Aid (Twin Pack – 192 Softgels) Diphenhydramine HCl, 50 mg | Supports Deeper, Restful Sleeping for Men, Women (Compare to Active Ingredient in Unisom SleepGels)

Finally slow that racing mind and get a better night’s rest with a powerful nighttime sleep aid from ValuMeds. When you’re finally ready to lie down after a long, hard day, you don’t want to be caught staring up at the ceiling replaying the day over and over all night long. That’s why we developed… Read More »

GoodSense Allergy Relief, Diphenhydramine HCL Antihistamine, 25 mg, 100 Count

Allergy Relief Tablets from GoodSense provide strong relief for sneezing, runny nose, itchy throat and itchy, watery eyes. Each tablet contains 25 mg of diphenhydramine hydrochloride. Compare to Benadryl Allergy active ingredient Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itchy nose or throat.… Read More »

ValuMeds Allergy Medicine (600 Tablets) Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Runny Nose, Sneezing (Compare to Active Ingredient in Benadryl Allergy)

Relieve seasonal allergies and experience clearer eyes and healthier breathing with a powerful antihistamine from ValuMeds. If allergies keep you from enjoying the great outdoors or from getting a good night’s rest, you need ValuMeds Allergy Medicine. A powerful antihistamine designed to help relieve allergy symptoms brought on by pollen, pet dander, and the common… Read More »

Acetaminophen PM 500 Caplets Generic for Tylenol PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Acetaminophen 500 mg & Diphenhydramine 25 mg

Size: 500 Caplets per Bottle. Acetaminophen is a pain reliever and a fever reducer. Diphenhydramine is an antihistamine that reduces the natural chemical histamine in the body. Acetaminophen PM Generic for Tylenol PM Caplets. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Acetaminophen and diphenhydramine is a combination medicine used to… Read More »

Advil PM Pain Reliever / Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen and 38mg Diphenhydramine (120 Count)

The multi-pain relieving power of Advil, plus a gentle, non-habit forming sleep aid. When pain keeps you awake, Advil PM’s patented bi-layer formula is designed to help you fall asleep faster and stay asleep longer, for hours of restful sleep*. It is the leader among OTC nighttime pain relievers. The pain reliever in Advil is… Read More »